# SDR CA040211001

- Difficulty date: January 31, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Gearbox
- Part number: 2100140007
- Part serial: 601
- Condition: Inoperative
- Location: Rt Throttle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT ENGINE WOULD NOT SHUTDOWN AT GATE WITH THRUST LEVER AT SHUT OFF POSITION.  MAINTENANCE REPLACED THE RT THROTTLE CONTROL GEARBOX ASSY AND RT MAIN FUEL CONTROL UNIT.  AIRCRAFT RETURNED TO SERVICE.  PARTS REPLACED:  THROTTLE CONT GEAR BOX ASSY, P/N: 2100140-007, S/N: 601, MAIN FUEL CONT, P/N: 6078T55P09, S/N: WYG85422,
